# SDR COMA0110005

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 22,333 hours, 23,800 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Part serial: 319
- Condition: Malfunctioned
- Location: Cabin
- Part time: 22,194 hours, 23,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  REPLACED THE OUTFLOW VALVE.
